# SDR SWIA201025487

- Difficulty date: December 11, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 18,567 hours, 17,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD AT PARKING BRAKE CONTROL MECH CRACKED.  (C-CHECK)  REPAIRED PER REO.
